Skip to content

On steady one-dimensional diffusion in binary ideal gas mixtures

Mills, A. F. (2003). On steady one-dimensional diffusion in binary ideal gas mixtures. International Journal of Heat and Mass Transfer, 2495-2497.

Type
Journal article
Intellectual base
Primary research
Year
2003
Pages
2495-2497
ISSN
0017-9310
DOI
10.1016/s0017-9310(02)00537-9
DOI registrant
Elsevier
Link
https://doi.org/10.1016/S0017-9310(02)00537-9

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:10be6598db69 · see in the full table